Aa
A
A
Close
19948752 tn?1487608287
hydrochlorothiazide and light headedness, has anyone else experienced this?
This is my first day taking it for BP (can't get the diastolic number down) and the dizziness hit me like a ton of bricks. Will this ever subside?
Cancel
2 Answers
Page 1 of 1
Tbd
teresacasey01External User
yes I have experienced light headedness, so my doctor suggested I take half a tablet in the morning and half at night.  This has helped dramatically.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
5536886 tn?1455830946
It's pretty normal to get dizziness with the medication, but you will want to let your doctor know about it so they can adjust the medicine accordingly- it's not something you want to ignore, so talk to your doctor.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Healthy Living Answerers
Avatar universal
Blank
Avatar universal
Blank
Ireland
Blank
BloodPressure Tracker
Keep track of your blood pressure
Start Tracking Now
Recent Activity
5265383 tn?1483811956
Blank
aspen2 commented on 4happygnomes's status
3 hrs ago
5536886 tn?1455830946
Blank
purple1234567 uploaded a new photo
4 hrs ago
Avatar universal
Blank
Larryshaw1 commented on photo
Jun 20
High Blood Pressure / Hypertension Community Resources